# SDR ASAA2015060411982

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 32,526 hours, 9,911 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON THE GROUND.  ACFT GROUNDED.  PERFORMED SATCOM LOCKOUT PROCEDURE, SATCOM CAPABILITY RESTORED.
